Hiroshima Mathematical Journal

The minimal condition for subideals of Lie algebras implies that every ascendant subalgebra is a subideal

Ian Stewart

Full-text: Open access

Article information

Source
Hiroshima Math. J. Volume 9, Number 1 (1979), 35-36.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
http://projecteuclid.org/euclid.hmj/1206135194

Mathematical Reviews number (MathSciNet)
MR529323

Zentralblatt MATH identifier
0404.17010

Subjects
Primary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65]
Secondary: 17B05: Structure theory

Citation

Stewart, Ian. The minimal condition for subideals of Lie algebras implies that every ascendant subalgebra is a subideal. Hiroshima Math. J. 9 (1979), no. 1, 35--36. http://projecteuclid.org/euclid.hmj/1206135194.


Export citation

References

  • [1] R. K. Amayo and I. N. Stewart: Infinite-dimensional Lie algebras, Noordhoff, Leyden, 1974.
  • [2] R. K. Amayo and I. N. Stewart: Descending chain conditions for Lie algebras of prime characteristic, J. Algebra 35 (1975), 86-98.
  • [3] E. M. Levic: On simple and strictly simple rings, Latvijas PSR Zinatnu Akad. Vestis Fiz. Tehn. Zinatnu Ser. 6 (1965), 53-58.
  • [4] I.N.Stewart: The minimal condition for subideals of Lie algebras, Math. Z. Ill (1969), 301-310.
  • [5] S. Togo: The minimal condition for ascendant subalgebras of Lie algebras, Hiroshima Math. J. 7 (1977), 683-687.